Small exponent point groups on elliptic curves. / McKee, James; Luca, Florian; Shparlinski, Igor.

In: Journal de Theorie des Nombres de Bordeaux, Vol. 18, No. 2, 2006, p. 471-476.

Research output: Contribution to journalArticle

Published

Standard

Small exponent point groups on elliptic curves. / McKee, James; Luca, Florian; Shparlinski, Igor.

In: Journal de Theorie des Nombres de Bordeaux, Vol. 18, No. 2, 2006, p. 471-476.

Research output: Contribution to journalArticle

Harvard

McKee, J, Luca, F & Shparlinski, I 2006, 'Small exponent point groups on elliptic curves', Journal de Theorie des Nombres de Bordeaux, vol. 18, no. 2, pp. 471-476.

APA

McKee, J., Luca, F., & Shparlinski, I. (2006). Small exponent point groups on elliptic curves. Journal de Theorie des Nombres de Bordeaux, 18(2), 471-476.

Vancouver

McKee J, Luca F, Shparlinski I. Small exponent point groups on elliptic curves. Journal de Theorie des Nombres de Bordeaux. 2006;18(2):471-476.

Author

McKee, James ; Luca, Florian ; Shparlinski, Igor. / Small exponent point groups on elliptic curves. In: Journal de Theorie des Nombres de Bordeaux. 2006 ; Vol. 18, No. 2. pp. 471-476.

BibTeX

@article{131ae93812e74449a1c3eda7d72f51b8,
title = "Small exponent point groups on elliptic curves",
author = "James McKee and Florian Luca and Igor Shparlinski",
year = "2006",
language = "English",
volume = "18",
pages = "471--476",
journal = "Journal de Theorie des Nombres de Bordeaux",
number = "2",

}

RIS

TY - JOUR

T1 - Small exponent point groups on elliptic curves

AU - McKee, James

AU - Luca, Florian

AU - Shparlinski, Igor

PY - 2006

Y1 - 2006

M3 - Article

VL - 18

SP - 471

EP - 476

JO - Journal de Theorie des Nombres de Bordeaux

JF - Journal de Theorie des Nombres de Bordeaux

IS - 2

ER -